# SDR R61A201803210386

- Difficulty date: March 21, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N415YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000378
- Aircraft time: 11,707 hours, 7,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Part number: 17086139005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED CENTER FUSELAGE III WET AREA 53-23 LT AFT PANEL SUPPORT FR 86/90 REF SRM 51-40-08, 51-40-02, 51-23-04, 51-23-06, CPM 51-25-00 P/N 170-86139-005.
